MathSciNet Relay Station
MathSciNet bibliographic data
MR766441 11D68 (11D85)
Vose, Michael D. Egyptian fractions. Bull. London Math. Soc. 17 (1985), no. 1, 21–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement